American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F14) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Lionel Slammert. $C^1$ smoothness of Liouville arcs in Arnol'd tongues. Proc. Amer. Math. Soc. 129 (2001) 1817-1823. MR 1814115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. C. Martín and L. Mora. $C^2$-perturbations of Hopf's bifurcation points and homoclinic tangencies . Proc. Amer. Math. Soc. 128 (2000) 1241-1245. MR 1637404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pedro Mendes. Sum of Cantor sets: Self-similarity and measure. Proc. Amer. Math. Soc. 127 (1999) 3305-3308. MR 1637408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Guo-Cheng Yuan and James A. Yorke. An open set of maps for which every point is absolutely nonshadowable. Proc. Amer. Math. Soc. 128 (2000) 909-918. MR 1623005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Benzoni-Gavage. Nonuniqueness of phase transitions near the Maxwell line. Proc. Amer. Math. Soc. 127 (1999) 1183-1190. MR 1485459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher K. McCord. Bifurcations of the Hill's region in the three body problem. Proc. Amer. Math. Soc. 127 (1999) 2135-2142. MR 1487328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gregory Buck. On clustering in central configurations . Proc. Amer. Math. Soc. 108 (1990) 801-810. MR 990414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marcy Barge. Rescaling planar hyperbolic sectors . Proc. Amer. Math. Soc. 107 (1989) 145-154. MR 961410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shui-Nee Chow, Cheng Zhi Li and Duo Wang. A simple proof of the uniqueness of periodic orbits in the $1:3$ resonance problem . Proc. Amer. Math. Soc. 105 (1989) 1025-1032. MR 938908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Konstantin Mischaikow. Existence of generalized homoclinic orbits for one parameter families of flows . Proc. Amer. Math. Soc. 103 (1988) 59-68. MR 938645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kevin Hockett and Philip Holmes. Bifurcation to badly ordered orbits in one-parameter families of circle maps, or angels fallen from the devil's staircase . Proc. Amer. Math. Soc. 102 (1988) 1031-1051. MR 934888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John W. Neuberger. Chaos and higher order differences . Proc. Amer. Math. Soc. 101 (1987) 45-50. MR 897068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dietrich Flockerzi. Resonance and bifurcation of higher-dimensional tori . Proc. Amer. Math. Soc. 94 (1985) 147-157. MR 781073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Louis Block. Critical points of one parameter families of maps of the interval . Proc. Amer. Math. Soc. 88 (1983) 347-350. MR 695273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Angelika Wörz-Busekros. Remark on a conjecture of Kaplan and Yorke . Proc. Amer. Math. Soc. 85 (1982) 381-382. MR 656107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bau Sen Du. A note on periodic solutions in the vicinity of a center . Proc. Amer. Math. Soc. 81 (1981) 579-584. MR 601734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1